SciELO - Scientific Electronic Library Online

vol.33 issue4L(1,1)-Labeling of Direct Product of any Path and Cycle author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917


DRAGOMIR, S. S.  and  GOMM, I.. Companions of Hermite-Hadamard Inequality for Convex Functions (II). Proyecciones (Antofagasta) [online]. 2014, vol.33, n.4, pp.349-367. ISSN 0716-0917.

Companions of Hermite-Hadamard inequalities for convex functions defined on the positive axis in the case when the integral has either the weight ψ or 1 ,t > 0 are given. Applications for special means are provided as well.

Keywords : Convex functions; Hermite-Hadamard inequality; Special means.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License